| Model Number |
D152 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate shocks and anti-tachycardia pacing (atp) for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).No additional adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.